# SDR 20000502SH009

- Difficulty date: February 1, 2000
- Submitted: May 2, 2000
- Operation: General aviation
- Aircraft: N567AL
- Make and model: Bell 407
- Aircraft serial: 53246
- System (JASC): 6220 · Main Rotor Head
- Part: Adapter
- Part number: 406010107105
- Part serial: A3541
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,468 hours
- Component: M/R Hub, Bell, 407
- Component part number: 407010100115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY FOR 2,500 HOUR OVERHAUL, FOUND ADAPTER CORRODED DUE TO PRIMER NOT COMPATIBLE.  (X)
